# SDR 98ZZZX991

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94FA
- Make and model: Amtr QUESTAIR20
- Aircraft serial: 0017
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Gear
- Part number: 2045000
- Condition: Collapsed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON RETRACTION OF THE LANDING GEAR, PILOT NOTED THE 'RED LIGHT' REMAINED ILLUMINATED ON THE INSTRUMENT PANEL.  THIS LIGHT IS A POSSIBLE INDICATION THE LANDING GEAR IS NOT FULLY RETRACTED.  THE PILOT CONTINUED THE FLIGHT TO GREENSBORO WHERE UPON LANDING THE NOSE GEAR FAILED AND THE PILOT LOST CONTROL OF THE AIRCRAFT.  THE AIRCRAFT FLIPPED OVER AND SUSTAINED SUBSTANTIAL DAMAGE.  THE PILOT WAS HOSPITALIZED, BUT RECEIVED ONLY MINOR INJURIES AND WAS RELEASED THE FOLLOWING DAY.
